Skip to main content
Log in

Reliability Bounds of Dependent Circular Consecutive \(\boldsymbol{k}\)-out-of-\(\boldsymbol{n:G}\) Systems

  • Published:
Mathematical Methods of Statistics Aims and scope Submit manuscript

Abstract

Computation of reliability function of a coherent system is a difficult task especially when the system’s configuration is complex. Hence, sometimes, we should simply work with some approximations, as bounds reliability. The computation of these bounds has been widely studied in the case of coherent systems with independent and identically distributed (i.i.d) components. However, few results have been obtained in the case of heterogeneous (non i.d) dependent components. In this paper, we derive sharp bounds for the reliability of circular consecutive \(k\)-out-of-\(n:G\) systems consisting by dependent components with identical or arbitrary distribution functions. Also some stochastic comparisons are made. Illustrative examples are included.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Fig. 1
Fig. 2
Fig. 3
Fig. 4

REFERENCES

  1. N. Balakrishnan and N. Torrado, ‘‘Comparisons between largestorder statistics from multiple-outlier models,’’ Afrika Statistika 50, 176–189 (2016).

    MATH  Google Scholar 

  2. S. Eryilmaz, ‘‘Mixture representations for the reliability of consecutive \(k\)-systems,’’ Mathematical and Computer Modelling 51, 405–412 (2010a).

    Article  MathSciNet  MATH  Google Scholar 

  3. S. Eryilmaz, ‘‘A review of recent advances in reliability of consecutive \(k\)-out-of-\(n\) and related systems. Proceedings of the Institution of Mechanical Engineers,’’ Part O. Journal of Risk and Reliability 224, 225–237 (2010b).

    Google Scholar 

  4. W. Kuo and M. Zuo, Optimal Reliability Modeling. Principles and Applications (John Wiley Sons, 2003).

    Google Scholar 

  5. P. Miziula and J. Navarro, ‘‘Sharp bounds for the reliability of systems and mixtures with ordered components,’’ Naval Research Logistics 64, 108–116 (2017).

    Article  MathSciNet  MATH  Google Scholar 

  6. P. Miziula and J. Navarro, ‘‘Bounds for the reliability functions of coherent systems with heterogeneous components,’’ Applied Stochastic Models Business and Industry 34, 158–174 (2018).

    Article  MathSciNet  MATH  Google Scholar 

  7. J. Navarro, Y. Aguila, M. A. Sordo, and A. Suarez-LIorens, ‘‘Preservation of stochastic orders under the formation of generalized distorted distributions. applications to coherent systems,’’ Method ol Comput Appl. Probab. 18, 529–545 (2016).

    Article  Google Scholar 

  8. J. Navarro and T. Rychlik, ‘‘Reliability and expectation bounds for coherent systems with exchangeable components,’’ Journal of Multivariate Analysis 98, 102–113 (2007).

    Article  MathSciNet  MATH  Google Scholar 

  9. R. B. Nelsen, An Introduction to Copulas (Springer, 2006).

    MATH  Google Scholar 

  10. E, T. Salhi, M. Asadi, and S. Eryilmaz, ‘‘Reliability analysis of consecutive \(k\)-out-of-\(n\) systems with non identical component lifetimes,’’ J. Stat. Plan and Inference, 2920–2932 (2011).

  11. I. Triantafyllou and M. Koutras, ‘‘On the signature of coherent systems and applications,’’ Probability in the Engineering and Informational Sciences 22, 19–35 (2008).

    Article  MathSciNet  MATH  Google Scholar 

  12. R. C. Yam, M. J. Zuo, and Y. L. Zhang, ‘‘A method for evaluation of reliability indices for repairable circular consecutive \(k\)-out-of-\(n:F\) systems,’’ Reliability Engineering System Safety 79, 1–9 (2003).

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to Megraoui Fatima Zohra or Belaloui Soheir.

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Zohra, M.F., Soheir, B. Reliability Bounds of Dependent Circular Consecutive \(\boldsymbol{k}\)-out-of-\(\boldsymbol{n:G}\) Systems. Math. Meth. Stat. 32, 81–87 (2023). https://doi.org/10.3103/S1066530723010052

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.3103/S1066530723010052

Keywords:

Navigation